Infraparticle problem, asymptotic fields and Haag-Ruelle theory

2014
journal article
article
8
dc.abstract.enIn this article, we want to argue that an appropriate generalization of the Wigner concepts may lead to an asymptotic particle with well-defined mass, although no mass hyperboloid in the energy–momentum spectrum exists.pl
dc.affiliationWydział Fizyki, Astronomii i Informatyki Stosowanej : Instytut Fizyki im. Mariana Smoluchowskiegopl
dc.contributor.authorHerdegen, Andrzej - 128308 pl
dc.date.accessioned2015-04-25T08:14:51Z
dc.date.available2015-04-25T08:14:51Z
dc.date.issued2014pl
dc.date.openaccess0
dc.description.accesstimew momencie opublikowania
dc.description.number2pl
dc.description.physical345-367pl
dc.description.publication1,5pl
dc.description.versionostateczna wersja wydawcy
dc.description.volume15pl
dc.identifier.doi10.1007/s00023-013-0242-zpl
dc.identifier.eissn1424-0661pl
dc.identifier.issn1424-0637pl
dc.identifier.urihttp://ruj.uj.edu.pl/xmlui/handle/item/5715
dc.languageengpl
dc.language.containerengpl
dc.rightsDodaję tylko opis bibliograficzny*
dc.rights.licenceCC-BY-SA
dc.rights.uri*
dc.share.typeinne
dc.subtypeArticlepl
dc.titleInfraparticle problem, asymptotic fields and Haag-Ruelle theorypl
dc.title.journalAnnales Henri Poincarépl
dc.typeJournalArticlepl
dspace.entity.typePublication
dc.abstract.enpl
In this article, we want to argue that an appropriate generalization of the Wigner concepts may lead to an asymptotic particle with well-defined mass, although no mass hyperboloid in the energy–momentum spectrum exists.
dc.affiliationpl
Wydział Fizyki, Astronomii i Informatyki Stosowanej : Instytut Fizyki im. Mariana Smoluchowskiego
dc.contributor.authorpl
Herdegen, Andrzej - 128308
dc.date.accessioned
2015-04-25T08:14:51Z
dc.date.available
2015-04-25T08:14:51Z
dc.date.issuedpl
2014
dc.date.openaccess
0
dc.description.accesstime
w momencie opublikowania
dc.description.numberpl
2
dc.description.physicalpl
345-367
dc.description.publicationpl
1,5
dc.description.version
ostateczna wersja wydawcy
dc.description.volumepl
15
dc.identifier.doipl
10.1007/s00023-013-0242-z
dc.identifier.eissnpl
1424-0661
dc.identifier.issnpl
1424-0637
dc.identifier.uri
http://ruj.uj.edu.pl/xmlui/handle/item/5715
dc.languagepl
eng
dc.language.containerpl
eng
dc.rights*
Dodaję tylko opis bibliograficzny
dc.rights.licence
CC-BY-SA
dc.rights.uri*
dc.share.type
inne
dc.subtypepl
Article
dc.titlepl
Infraparticle problem, asymptotic fields and Haag-Ruelle theory
dc.title.journalpl
Annales Henri Poincaré
dc.typepl
JournalArticle
dspace.entity.type
Publication
Affiliations

* The migration of download and view statistics prior to the date of April 8, 2024 is in progress.

Views
11
Views per month
Views per city
Ashburn
4
Wroclaw
2
Dublin
1
New York
1

No access

No Thumbnail Available